# SDR DALA2024030503053

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 97,803 hours, 25,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 6805 1L DOOR JAMMED ON ARRIVAL, COULD NOT MOVE LEVER TO OPEN. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1L DOOR. NO FURTHER ISSUES NOTED A/C OK FOR SERVICE. (5291322)
